MAUDE Adverse Event Report: TELEFLEX MEDICAL SUPER-CUT IRIS SCISS. 4 1/2" CVD.; SCISSORS, GENERAL, SURGICAL

TELEFLEX MEDICAL SUPER-CUT IRIS SCISS. 4 1/2" CVD.; SCISSORS, GENERAL, SURGICAL
Catalog Number KM35460
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from an animal hospital "break at the tip".No patient injury or consequence reported.
 
Additional Manufacturer Narrative
(b)(4).One sample of (b)(6) lot o2 was received for evaluation.The device received has a broken tip and the general appearance of the device suggests that it has been reprocessed many times.The lot number of the referenced complaint is a7 which is jan 2017 and is separated by 5 years of manufacturing.Both devices were submitted together in from the same event.A dimensional inspection was not required as part of this investigation.A functional inspection was not required as part of this investigation.All complaints are trended across product families on a monthly basis.Therefore, a separate complaint history review is not required.Data was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to km35460.The observed damage is consistent with tray damage and the 5 year separation of the samples supports this conclusion.However this cannot be confirmed.

Brand Name
SUPER-CUT IRIS SCISS. 4 1/2" CVD.
Common Device Name
SCISSORS, GENERAL, SURGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
taliah shabazz
3015 carrington mill blvd
morrisville 27560
MDR Report Key19484217
Report Number3011137372-2024-00081
Device Sequence Number12781022
Product Code LRW
UDI-Device Identifier24026704263008
UDI-Public24026704263008
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKM35460
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown